# SDR P9RA20040059

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N962
- Make and model: Boeing 757231
- Aircraft serial: 24119
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN ORD, EMERGENCY FLOOR AISLE LIGHTS OUT 3 EACH FWD MOST.  RESECURED WIRING AFT FLOOR LIGHT LENS ASSEMBLY.  OP'S OK PER MM 33-51-05.  NO PART CHANGED.
